# SDR 96ZZZX3825

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CC
- Make and model: Lear 35A
- Aircraft serial: 486
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 261950010
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

SMOKE IN CABIN AND COCKPIT WITH ACCOMPANYING HEAT.  PRESSURIZATION VALVE STUCK 'OPEN' CAUSING FULL CABIN/COCKPIT HEAT. OCCURRED DURING TAKEOFF.  VALVE TROUBLESHOT AND REPLACED BY REPAIR STATION AT AWAY-FROM-HOME LOCATION.
